# SDR 95ZZZX3877

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752BH
- Make and model: Snias AS350BA
- Aircraft serial: 2510
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103600
- Condition: Worn
- Location: T/R Half Shell
- Part time: 423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF SHELL BEARING WORN BEYOND LIMITS.
